Doctor insights on:
Starting Pill Mid Cycle
Depends: It depends on two main factors. One is the type of pill and the other is the stage of your menstrual cycle. Fir combination pills, if you start it with the first 5 days of the start of your menstrual cycle, you should be safe, and would need a secondary protection like condom or a diaphragm if started the pill later. Fir progesterone only pill, you need 48 hrs for those to be effective. Be safe:) ...Read more
I started taking the pill mid-cycle, about a week before I am supposed to get my period. Will I still get PMS and how soon will I be protected?
Protection: You must complete 1 month (an entire packet) to be protectd. Always take you pills EXACTLY as directed. ...Read more
Could you tell me what happens if you start birth control pills mid-cycle, during or right after ovulation?
You can start anytim:
You are likely to get more irregular bleeding in the first month of taking the pills, if you start mid-cycle, and (of course) you are not protected during the period you describe (b/c if you ovulated, then there is an egg available to be fertilized, so you need the back up method for the first month after starting the pill).
Regardless of when you start taking it. ...Read more
My doc started me on 21day pill mid cycle, my last period was 25march n still no sign ov period, worried, started pill approx 30march?
Patience: Your body is probably still adjusting to new meds... Would continue ocps for now and follow up with md if problem persists 2-3 more months. ...Read more
I'm 27, not on pill, started getting light mid cycle spotting last Oct last two months have had bloody mucus discharge 1 week after period ends 4 week?
Not Important: If this brown discharge does not bother you, then do not worry. This is only if you have not missed any pills. If you have missed the pill, then it may be because of that. Otherwise, if it bothers you, you can switch to a higher dose pill. ...Read more
Stopped bc pills week2.Using OPK but getting mixed result. Can stopping bc pills mid cycle affect OPK results?
I am taking 2 weeks short break of my pills. Thus, by next time I start again would be in my mid cycle which myb after I've ovulated. Is it safe?
I usually get a non-smelly, non-itchy chocolatey discharge every mid-cycle & I stopped taking pills over a year ago. What more can I do to stop it?
I am taking the pill continuously to stop monthly bleeding and have been bleeding light to mid heavy for almost 2 weeks. When should I stop bleeding?
Not unusual: Ask md to Rx Yaz (drospirenone and ethinyl estradiol) ...Read more
Mid way through second pkt of azalia progesterone only pill, bleeding the last 3 1/2 weeks, will it stop?
Sometimes a side effect of the progesterone only pill is erratic bleeding, although it can be used to control vaginal bleeding in some limited circumstances.
Need to have a consult with a doctor for specific advice for your personal situation but here is some general information on the progesterone only pill.
https://www. Drugs. Com/uk/azalia-75-microgram-film-coated-tablets-leaflet. Html ...Read more
Switched COCs, now on mid 3rd pack. Normal to still be spotting til now (starts midcycle usually)? Pills always on time, taking no other medication.
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Started bc two months ago. Just started exercising. Period suddenly started mid active pills. Did sudden start of exercise affect bc-regulated cycle?
YES: Or this may represent a nornal variation in your cycle. Exercise can induce menstrual irregularities ...Read more
What does it mean if I take like 5 days of pills at once for a few months and only spotting when expected period but this time brown spottin mid cycle?
Not enough: Information give. What pills, how often and what the reason are things we shoukd know. ...Read more
More Info: Is this happening every cycle? What brand of birth control pills are you on? Do you have any other medical conditions? When did this start? How would you describe your weight? ...Read more
Medication: YesGet a more detailed answer ›
I was on d pill for 2 weeks but developed bad loose motions bcoz of it n stopped mid month. Is this harmful for my cycles?
Clarify:: If I understand correctly, you were on birth control pills, & they caused loose bowel movements-so you stopped them mid pack. It isn't 'harmful' but stopping them mid pack should cause the withdrawal bleed/period to start w/in a week of stopping them, and you may experience some irregular bleeding until your nl cycling resumes. Loose stools is not a common rxn to ocps. ...Read more
Should I complete my last pack of pills before ttc or can I stop taking them mid-pack? I currently take the progesterone only pill.
On the 9th day of active pills after switching pills in mid cycle. Now I'm still having a "period like" bleeding. What should I do? Is this normal?
I am on Tri Cyclin Lo and have taken all my pills on time. Mid cycle ive been having mild-severe cramps which has never happened before. Sign of preg?
Probably not: If you have been taking your pills as directed then you are unlikely to be pregnant. If you are worried then take a home pregnancy test. You may be having some breakthrough of your bodies normal cycle through the birth control and may need a pill with a higher estrogen content. See your family doctor or OB/GYN or consult a local doc on HealthTap ...Read more
I'm having brow clumpy discharge along with cramps mid way through my pill pack. Is this normal? How can I stop it?
Started new pill middle month (not first day of menstraution). Now I keep getting my period mid-cycle and not on inactive tablets. Causes? Correctable?
Need to restart.: It is best to stop the present pack of pills. You will bleed again. Wait till the following sunday and restart a brand new box of pills. Make sure you use additional contraception till the new box is completed. If continue to have irregular bleeding may need to adjust the dosage. ...Read more
Hi, came off the pill in mid nov '13, had 1st real period 1st january '14, 5 period cycles since; last 2 cycles 15/16 days apart. Need 2 see gp quick?
Breakthrough: This sounds like a hormone imbalance or breakthrough bleeding. Sometimes this occurs because estrogen and Progesterone (your 2 female hormones produced in ovary) are not in the right balance to each other. Sometimes it's due to pituitary or thyroid issues. And lasly, sometimes due to weight (too thin/heavy). If bothers you can consider birth control pills to help regulate. Best of luck. ...Read more
Mid cycle bleeding: Depending on what type of pill used, mid-cycle bleeding can be caused by hormonal changes on the uterine lining. Monophasic pills, or the pills which do not change strength (or color in package) are more associated with a less stable lining than the multi-phasic pills available. ...Read more
Pill and condom are two different forms of contraception.
when you stop the pill, the failure rate goes up substantially and your risk of becoming pregnant increases.
condoms do help prevent a pregnancy by now allowing the sperms to be deposited inside your body. However, it has its own failure rates. In general it is pretty good unless the condom ruptures or sperms leak during the process ...Read more